# SDR EE4Y2025111323449

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, LIGHTNING STRIKE DAMAGE (LSD) WAS FOUND ON THE FUSELAGE SKIN AT FR 97 + 25 MM, STR-27LH, DUE TO ITS PROXIMITY TO THE STRINGER 27L FASTENER ROW, THREE FASTENERS WERE REMOVED. AFTER DAMAGE REMOVAL VIA BLEND-OUT IN ACCORDANCE WITH SRM 51-10-03, THE REWORKED AREA WAS EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO ITS LOCATION WITHIN A NON-ALLOWABLE ZONE (GREY AREA). EMBRAER EVALUATION AND APPROVAL ARE THEREFORE REQUESTED. THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-930887, AND DOCUMENTED PER COOPESA COO-EO-2025-23377, UNDER JOB A1Q219 NRI 21-61.
